Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 4
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Kabanova, M. I. and Shelekhov, A. M. 2016. Canonical frames of a curve in multidimensional affine space. Russian Mathematics, Vol. 60, Issue. 4, p. 17.

    Koenderink, Jan J. 2010. The prior statistics of object colors. Journal of the Optical Society of America A, Vol. 27, Issue. 2, p. 206.

    Davis, Declan 2009. Affine normal curvature of hypersurfaces from the point of view of singularity theory. Geometriae Dedicata, Vol. 141, Issue. 1, p. 137.

    Pollick, Frank E. Maoz, Uri Handzel, Amir A. Giblin, Peter J. Sapiro, Guillermo and Flash, Tamar 2009. Three-dimensional arm movements at constant equi-affine speed. Cortex, Vol. 45, Issue. 3, p. 325.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 136, Issue 6
  • December 2006, pp. 1195-1205

Generic affine differential geometry of curves in Rn

  • Declan Davis (a1)
  • DOI:
  • Published online: 12 July 2007

This paper considers curves in Rn. It defines affine arc length and affine curvatures. The family of affine distance functions is generalized, along with the family of affine height functions. A new basis is constructed that makes the conditions for Ak singularity types easier to calculate, and applications are given to geometrical problems.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *